Translator Disclaimer
may 2020 The association scheme on the points off a quadric
F. Vanhove
Bull. Belg. Math. Soc. Simon Stevin 27(1): 153-160 (may 2020). DOI: 10.36045/bbms/1590199309

Abstract

The parameters of the association scheme on the points off a quadric are computed. This corrects a mistake in the literature.

Citation

Download Citation

F. Vanhove. "The association scheme on the points off a quadric." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 153 - 160, may 2020. https://doi.org/10.36045/bbms/1590199309

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213663
MathSciNet: MR4102706
Digital Object Identifier: 10.36045/bbms/1590199309

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top